# SDR MASA2021012600031

- Difficulty date: January 26, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N87302
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000394
- Aircraft time: 15,173 hours, 8,934 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA 1 FLASHLIGHT INOPERABLE, PLACED ON MEL.
